Vol. 9, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Semiample invertible sheaves with semipositive continuous hermitian metrics

Atsushi Moriwaki

Vol. 9 (2015), No. 2, 503–509
Abstract

Let (L,h) be a pair of a semiample invertible sheaf and a semipositive continuous hermitian metric on a proper algebraic variety over . In this paper, we prove that (L,h) is semiample metrized, answering a generalization of a question of S. Zhang.

Keywords
semiample metrized, semipositive
Mathematical Subject Classification 2010
Primary: 14C20
Secondary: 32U05, 14G40
Milestones
Received: 9 November 2014
Revised: 1 January 2015
Accepted: 16 February 2015
Published: 5 March 2015
Authors
Atsushi Moriwaki
Department of Mathematics, Faculty of Science
Kyoto University
Kyoto 606-8502
Japan